2016-10-24 15:53:47date was

Sign in

Cairo Gossip Login Area

Connect with:
  • Surviving a drug Overdose?


    It is no secret that D.r.u.g. abuse on the scene has increased dramatically within the past four months. Our advice is cut down on it shawia, ya3ni you don’t have to take 1 gram in a whole night, make it a half. Your heart can’t possibly handle all these combinations and frequency. Also be a bit more discreet about it if you are going to do it. What we can advise you to do is take precautions and be prepared.
    When you travel abroad, usually they have ambulances next to the clubs just in case an overdose happens, but here we don’t…
    So let’s mentally prepare ourselves in case an overdose happens when we are around and what we can do to help

    1. Call the ambulance! The phone number is 123 (you would be surprised how many people don’t know that this is the number)

    2. Begin CPR, if you are in a closed club, take the person out to fresh air while doing the CPR, or push people away make sure there is space, “carefully place the person in the recovery position (sleeping on your back) . If the person is conscious, loosen the clothing, keep the person warm, and provide reassurance. Try to keep the person calm if an overdose is suspected

    (do step 1 & 2 at the same time – i.e. you can make a friend dial the ambulance while you do CPR)

    3. When / if professional help arrives, advice them on what drug the person took, remember they are here to help not to arrest you.

    obviously replace 911, with 123



    1. Do NOT try to reason with someone who is on drugs. Do not expect them to behave reasonably
    2. Do NOT offer your opinions when giving help. You do not need to know why drugs were taken in order to give effective first aid.